# SDR 98ZZZM478

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CRACKS ON THE INBOARD SIDE OF THE NR 1 PYLON SKIN AT THE SLOT SEAL POSITION, NACELLE STATION 180, WL 152.  REPAIRED BY TRIMMING OUT THE CRACK IN THE SKIN, HFEC INSPECTING, FABRICATING AND INSTALLING REPAIR FILLER AND DOUBLER.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N303TW-54-015-EAC.
